A minimax inequality and its applications to variational inequalities

Chi Lin Yen*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

78 Citations (Scopus)


In this paper we get a slight generalization of a Ky Fan’s result which concerns with a minimax inequality. We shall use this result to give a direct proof for the existence of solutions of the following two variational inequalities where T⊂zE×E’ is monotone, E is a reflexive Banach space with its dual E’ X is a closed convex bounded subset of E, and h is a lower semicontinuous convex function from X into R.

Original languageEnglish
Pages (from-to)477-481
Number of pages5
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - 1981 Dec

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A minimax inequality and its applications to variational inequalities'. Together they form a unique fingerprint.

Cite this